# SDR UALA2013072305182

- Difficulty date: July 19, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,076 hours, 24,119 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 181
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FWD O2 MASK WILL NOT TEST PROPERLY.   AIR WILL KEEP FLOWING WHEN MASK SWITCH IS PUT IN EMERGENCY POSITION.  REPLACED MASK, OPS CHECKED OK.
